# SDR 95ZZZX2433

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N173ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837025
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: NAS464P6LA6
- Condition: Worn
- Location: Lt Wing Attach
- Part time: 5,987 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT ATTACH POINT BOLT FOUND LOOSE WHEN MECHANIC WAS CHECKING TORQUE.  AN96051B AND 516L WASHERS WERE WORN AND LOOPED.  BOLT SHOWED ROTATIONAL O-RING BOLT WOULD NOT TORQUE DUE TO BOTTOM ON THREADS.  INSPECTED ATTACH HOLE, OKAY.  REPLACED ALL HARDWARE WITH NEW PARTS.
